# SDR AALA20170207022

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 49,856 hours, 24,325 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Outlet
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PASSENGER IN SEAT 4F REPORTED HEARING A POP AND SMELLING ELECTRIC ODOR NEAR THE SIDEWALL.  REMOVED AND REPLACED POWER PORT OUTLET UNIT AT SEAT 4F IAW AMM 25-23-00. OPERATIONAL CHECK GOOD.
